# SDR MASA2008110200760

- Difficulty date: November 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 31,288 hours, 22,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 174
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 19,913 hours, 15,187 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2923 PHX-ICT.  CAPTAIN RETURNED TO FIELD DUE TO A GEAR DISAGREE AFTER RETRACTION FOLLOWED BY NOSE GEAR DOOR WARNING.  MX REMOVED AND REPLACED PSEU.
